# SDR P2EA01132

- Difficulty date: July 18, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N128NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 8140 - MCI - AUTO THROTTLE INOPERATIVE, DEFERRED PER MEL 22-04, CONTROL NR M128719, PER MX CONTROL MCGRATH.  (M)
